A factorization formula for power series

Abstract : Given an odd prime p, we give an explicit factorization over the ring of formal power series with integer coefficients for certain reducible polynomials whose constant term is of the form $p^w$ with $w>1$. Our formulas are given in terms of partial Bell polynomials and rely on the inversion formula of Lagrange.
Type de document :
Communication dans un congrès
Louis J. Billera and Isabella Novik. 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), 2014, Chicago, United States. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), pp.935-944, 2014, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01207562
Contributeur : Coordination Episciences Iam <>
Soumis le : jeudi 1 octobre 2015 - 09:28:28
Dernière modification le : mardi 7 mars 2017 - 15:24:40
Document(s) archivé(s) le : samedi 2 janvier 2016 - 10:48:01

Fichier

dmAT0180.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01207562, version 1

Collections

Citation

Daniel Birmajer, Juan B. Gil, Michael D. Weiner. A factorization formula for power series. Louis J. Billera and Isabella Novik. 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), 2014, Chicago, United States. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014), pp.935-944, 2014, DMTCS Proceedings. 〈hal-01207562〉

Partager

Métriques

Consultations de la notice

54

Téléchargements de fichiers

340